# SDR WRLA2005069

- Difficulty date: February 5, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N276
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C04" CHECK INSPECTION, FOUND CORROSION IN T CHORD IN AFT CARGO PRESSURE BULKHEAD L27 AND STA 2007, X=-27.5.
